# SDR MRKA9568

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681MA
- Make and model: Boeing 737-3M8
- Aircraft serial: 24376
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: BP573
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY BATTERY CHARGER INOP.  SUSPECT BAD INTERNAL FUSE.  REMOVED AD REPLACED FORWARD LEFT EMERGENCY CHARGER.  OPS CHECK NORMAL.  (M)
